# SDR WVER2017081092308

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 32,133 hours, 26,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, LT AND RT LOWER FS280.00 BULKHEAD WEBS, AND LBL AND RBL 9 FLOOR SUPPORT POSTS CORRODED BEYOND REPAIRABLE LIMITS. REPLACED TRANSVERSE BEAM, LOWER WEBS AND UPPER FLOOR SUPPORT POST IAW APPLICABLE BOMBARDIER REO'S AND SRMS.
